# SDR HNAA2012021600585

- Difficulty date: February 16, 2012
- Submitted: February 16, 2012
- Operation: Air carrier
- Aircraft: N328EN
- Make and model: Dhav DHC8311
- Aircraft serial: 281
- Aircraft time: 37,143 hours, 55,769 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Shroud
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT NACELLE FIREWALL JET PIPE SHROUD ABOVE THE JET PIPE IS CRACKED AT THE 1 O'CLOCK POSITION.  REPAIRED IAW EO8-54-12-0071 FOR NR 2 NACELLE.
